Alert archive / Pennsylvania / River Flood Warnings in 2022
River Flood Warning 2, NWS State College, PA
NWS State College, PA issued this river flood warning at Feb 4, 2022, 8:00 AM EST for Huntingdon County, Pennsylvania. It took effect at Feb 4, 2022, 8:50 AM EST. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2022, 8:00 AM EST (13:00 UTC)
- In effect from
- Feb 4, 2022, 8:50 AM EST
- Expired
- Feb 4, 2022, 7:05 PM EST
- In force
- 10 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Huntingdon County, PA
The radar
The State College radar (KCCX), 68 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1). The gauge peaked at 10.39 ft at Feb 4, 2022, 10:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
456
WGUS41 KCTP 041300
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
800 AM EST Fri Feb 4 2022
...The National Weather Service in State College PA has issued a
Flood Warning for the following rivers in Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
For the Aughwick Creek...including Shirleysburg...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 730 PM EST.
&&
PAC061-050030-
/O.NEW.KCTP.FL.W.0002.220204T1350Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
800 AM EST Fri Feb 4 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING THROUGH THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Aughwick Creek At Shirleysburg.
* WHEN...Until this evening.
* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its
banks. Several homes are affected.
At 12.0 feet, Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Friday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 10.4 feet late this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
Banghoff5 follow-up statements
808
WGUS81 KCTP 041609
FLSCTP
Flood Statement
National Weather Service State College PA
1109 AM EST Fri Feb 4 2022
...The Flood Warning is extended for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon
Counties.
...The Flood Warning continues for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
.An ice jam will cause water to infiltrate the lowlands along the
river.
For the Aughwick Creek...including Shirleysburg...Minor flooding is
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 730 PM EST.
&&
PAC075-107-050030-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.IJ.220204T1242Z.220204T1600Z.220204T1826Z.NO/
1109 AM EST Fri Feb 4 2022
...FLOOD WARNING FOR AN ICE JAM NOW IN EFFECT FROM THIS MORNING
THROUGH THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Swatara Creek At Harper Tavern.
* WHEN...Until this evening.
* IMPACTS...At 9.0 feet, Several driveways and other minor roadways
are affected. Water begins to enter some basements.
At 10.0 feet, High water isolates several houses.
* ADDITIONAL DETAILS...
- At 7:46 AM EST Friday the stage was 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:46 AM EST Friday was 9.0 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet late this morning. It will then fall below flood stage
this afternoon.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
1109 AM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH THIS
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Aughwick Creek At Shirleysburg.
* WHEN...Until this evening.
* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its
banks. Several homes are affected.
At 12.0 feet, Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Friday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 10.4 feet late this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
Banghoff600
WGUS81 KCTP 041809
FLSCTP
Flood Statement
National Weather Service State College PA
109 PM EST Fri Feb 4 2022
...The Flood Warning continues for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon
Counties.
.An ice jam will cause water to infiltrate the lowlands along the
river.
For the Aughwick Creek...including Shirleysburg...Minor flooding is
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 730 PM EST.
&&
PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
109 PM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Aughwick Creek At Shirleysburg.
* WHEN...Until this evening.
* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its
banks. Several homes are affected.
At 12.0 feet, Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Friday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 10.4 feet late this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC075-107-050030-
/O.CON.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.IJ.220204T1242Z.220204T1600Z.220204T1826Z.NO/
109 PM EST Fri Feb 4 2022
...FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT FROM THIS
AFTERNOON THROUGH THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Swatara Creek At Harper Tavern.
* WHEN...Until this evening.
* IMPACTS...At 9.0 feet, Several driveways and other minor roadways
are affected. Water begins to enter some basements.
At 10.0 feet, High water isolates several houses.
* ADDITIONAL DETAILS...
- At 7:46 AM EST Friday the stage was 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:46 AM EST Friday was 9.0 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet late this morning. It will then fall below flood stage
this afternoon.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
Banghoff765
WGUS81 KCTP 041828
FLSCTP
Flood Statement
National Weather Service State College PA
128 PM EST Fri Feb 4 2022
...The Flood Warning continues for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon
Counties.
For the Aughwick Creek...including Shirleysburg...Minor flooding is
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 730 PM EST.
&&
PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
128 PM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Aughwick Creek At Shirleysburg.
* WHEN...Until this evening.
* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its
banks. Several homes are affected.
At 12.0 feet, Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Friday the stage was 9.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 10.4 feet late this morning. It
will then fall below flood stage this afternoon.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC075-107-050030-
/O.CON.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.ER.220204T1242Z.220204T1600Z.220204T1826Z.NO/
128 PM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Swatara Creek At Harper Tavern.
* WHEN...Until this evening.
* IMPACTS...At 9.0 feet, Several driveways and other minor roadways
are affected. Water begins to enter some basements.
At 10.0 feet, High water isolates several houses.
* ADDITIONAL DETAILS...
- At 7:46 AM EST Friday the stage was 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:46 AM EST Friday was 9.0 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet late this morning. It will then fall below flood stage
this afternoon.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
Banghoff293
WGUS81 KCTP 041959
FLSCTP
Flood Statement
National Weather Service State College PA
259 PM EST Fri Feb 4 2022
...The Flood Warning is extended for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon
Counties.
For the Aughwick Creek...including Shirleysburg...Minor flooding is
forecast.
For the Swatara Creek...including Middletown, Harper Tavern,
Hershey...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM EST.
&&
PAC061-050400-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-220205T0400Z/
/SLYP1.1.ER.220204T1350Z.220204T1930Z.220204T2200Z.NO/
259 PM EST Fri Feb 4 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Aughwick Creek At Shirleysburg.
* WHEN...Until late this evening.
* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its
banks. Several homes are affected.
At 12.0 feet, Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
* ADDITIONAL DETAILS...
- At 2:30 PM EST Friday the stage was 10.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 PM EST Friday was 10.4 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 4.9 feet early
Monday afternoon.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
PAC075-107-050700-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-220205T0700Z/
/HTVP1.1.ER.220204T1242Z.220204T1946Z.220205T0100Z.NO/
259 PM EST Fri Feb 4 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Swatara Creek At Harper Tavern.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 9.0 feet, Several driveways and other minor roadways
are affected. Water begins to enter some basements.
At 10.0 feet, High water isolates several houses.
* ADDITIONAL DETAILS...
- At 2:46 PM EST Friday the stage was 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:46 PM EST Friday was 10.0 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 2.3 feet early Monday
afternoon.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
Banghoff751
WGUS81 KCTP 050005
FLSCTP
Flood Statement
National Weather Service State College PA
705 PM EST Fri Feb 4 2022
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg affecting Huntingdon County.
PAC061-050115-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-220205T0005Z/
/SLYP1.1.ER.220204T1350Z.220204T1930Z.220204T2222Z.NO/
705 PM EST Fri Feb 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Aughwick Creek At Shirleysburg.
* ADDITIONAL DETAILS...
- At 6:30 PM EST Friday the stage was 9.8 feet.
- Forecast...The river is expected to fall to 4.9 feet early
Monday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
GutierrezWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 7:19 AM EST, 41 minutes earlier.
Area forecast discussion, Feb 4, 7:19 AM EST, 41 minutes before
Area Forecast Discussion National Weather Service State College PA 719 AM EST Fri Feb 4 2022 .SYNOPSIS... The cold front is almost through the CWA. After the precip slides to the east this morning/early aftn, the typical post- frontal flow will make some snow showers for the NW/Wrn mtns. Canadian high pressure will then build southeast into the region late Friday and Saturday. A series of moisture- starved clippers are likely to track north of the region next week. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Temps now crashed at LNS and THV. No more summertime nighttime temps for them. In fact THV reporting FZRA at this time. Seems like mainly sleet out the door here, but has also been mixed with (freezing) rain and snow at times. It will be a hazardous morning commute for most locations. While there won't be much additional snowfall across the warning area, it ain't done yet. Will therefore allow the warnings and advys to continue as is. Prev... Temp has dropped hard at MDT while the York and Lancaster are still in the m-u50s at 4 AM in early Feb! Timing is right on with transition to sleet starting locally. All other areas also look like they are where we expected them (p-type wise) to be. Snow not all too heavy at the moment in the far NW, but one more push of forcing should arrive for the hours around sunrise or just after. Therefore, we have high confidence in the going forecast, and will keep calm and carry on. Temps will move only a little after sunrise, with the main changes being falling temps in the SE. After 18Z almost nothing will be left of the precip, but someone in the nrn tier could still pick up another tenth or two after noon as the vorticity stays channeled as heights drop. All headlines will continue as is, with the Lower Susq still yet to see the freezing/frozen stuff. It will arrive at an inopportune time - rush hour. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SATURDAY/... Any snow after dark will be SHSN very close to LE and in the highest elevs of Somerset & Cambria Cos. There may still be a flurry or two in the Alleghenies and perhaps State College. But, the wind goes NWrly and is then decidedly downslope. Clouds, of course, hang around as the winds stay off the lakes. Expect nil precip by sunrise Sat. Temps will get back into the single digits for the NW half of the area thanks to the big sfc high. This sfc ridge will be just about overhead Sat evening, calming the wind and trying to clear the sky out. Maxes Sat will be just ~10F higher than morning values, and very much below normals. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... The extended period looks remarkably quiet. Thanks to recent cold weather, Lake Erie ice cover has shot up quickly, all but cutting off the lake effect snow machine. Surface ridging and low pwats will combine to keep PoPs near zero through most of the forecast period. A weakening clipper is progged to track well north of PA Sunday night, with the trailing cold front reinforcing seasonably cold conditions into early next week. High temperatures will be seasonably cool ranging from the upper 20s to low 40s through Tuesday. A pair of clippers are progged to track north of Pa during the second half of next week. Warm advection and upsloping southwest flow ahead of the first could produce a bit of light snow across the northwest mountains Wed night into early Thursday. The second could potentially spread light snow into western Pa Thursday night. A southwesterly flow should help usher in increasingly mild temperatures Wed and Thursday with GEFS 2m temp anomalies supports highs several degrees above average. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... Widespread IFR across the region with slow moving frontal system slowly pushing east. As the morning progresses conditions will improve slightly, but IFR will still be widespread though much of the morning. Improving conditions by afternoon as front pushed through the area. Outlook... Fri...Restrictions in -SN AM, then gradual improvement. Also SCT SHSN may return to the NW in post-frontal flow. Sat...NW flow SCT SHSN NW. No sig wx elsewhere. Sun thru Tue...No sig wx. && .HYDROLOGY... Many gauges reporting 1.5-2.5" rain across the central belt of counties, esp the middle Susq (between IPT and MDT). Ice jamming/effects are evident in the river gauges, esp where the rain has been heaviest, and the ice has been heaved and moved around. Even as the rain tapers off this morning, the ice jam threat remains - mainly on the smaller rivers and larger streams. The widespread flood advys will continue into the morning. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 10 AM EST this morning for PAZ010>012-017>019-024>028-033>035-041-042-045-046-049>053. Winter Weather Advisory until 1 PM EST this afternoon for PAZ036-056>059-063>066. Winter Storm Warning until 10 AM EST this morning for PAZ004>006-037. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Dangelo LONG TERM...Fitzgerald/Banghoff AVIATION...Ross HYDROLOGY...
Hazardous weather outlook, Feb 4, 4:42 AM EST, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service State College PA 442 AM EST Fri Feb 4 2022 PAZ036-056>059-063>066-050945- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 442 AM EST Fri Feb 4 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report ice accretions and snowfall later today. PAZ010>012-017>019-024>028-033>035-041-042-045-046-049>053-050945- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 442 AM EST Fri Feb 4 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-037-050945- Warren-McKean-Potter-Tioga- 442 AM EST Fri Feb 4 2022 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 9:27 PM EST | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more | 3 hr |
| Feb 4, 12:28 AM EST | River Flood Warning | CTP | Lebanon, Schuylkill | 22 hr |
| Feb 4, 12:34 AM EST | Areal Flood Advisory | CTP | Bedford, Blair, Centre, Clinton, Columbia, Fulton and 9 more | 8 hr |
| Feb 4, 12:39 AM EST | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more | 8 hr |
| Feb 4, 11:03 AM EST | Winter Weather Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 14 more | 117 min |
| Feb 4, 5:05 PM EST | River Flood Warning | CTP | Dauphin, Lebanon | 9 hr |
| Feb 4, 6:56 PM EST | River Flood Warning | CTP | Dauphin | 8 hr |
Nearby
River Flood Warnings in Pennsylvania, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.